U.S. doctors online nowAsk doctors free
India
A 79-year-old male asked:

since start of thyramine 50 i hv lost balancing power.limbs tremble.tsh 100.pl advise?

1 doctor answer1 doctor weighed in
Dr. Michael Kleerekoper
A Verified Doctoranswered
A US doctor answeredLearn more
Tyramine: Stop taking it for now. More importantly, with a TSH of 100 it is likely that your thyroid gland is not working well. You must see your doctor as soon as possible. If there is a delay please go to the nearest Emergency Room today!!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 4, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.